In this paper, we investigate the interpolation of surfaces which are obtained from an isoasymptotic curve in 3D-Euclidean space. We prove that there exists a unique C0-Hermite surface interpolation related to an isoasymptotic curve under some special conditions on the marching scale functions. Finally, we present some examples and plot their graphs.
Digital Object Identifier (DOI)
Altın, Mustafa; Unal, Inan; and Mofarreh, Fatemah
"Interpolation of Surfaces with Asymptotic Curves in Euclidean 3-Space,"
Applied Mathematics & Information Sciences: Vol. 15:
4, Article 16.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol15/iss4/16